# SDR RAIA201206010001

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 30,340 hours, 28,606 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A "BRAKE ON" INDICATION DURING CRUISE AND THE CREW PERFORMED AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND FOUND CONNECTOR ON THE EMERGENCY BRAKE PRESSURE SWITCH BAD.  MAINTENANCE THEN REPLACED THE CONNECTOR AND OPS CHECK GOOD.
